# SDR 96ZZZX4896

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIU - RIGHT FIRE INDICATION ON GROUND.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT FIRE LOOPS.  REFERENCE:  OPERATOR CONTROL NR GLBA96182.
